# SDR AU510001639

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 747338
- Engine: Rroyce RB211524D419
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Scratched
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FORWARD PRESSURE BULKHEAD AFT FACE OUTER CHORD SCRATCHED IN BEND RADIUS LOCATED AT LBL46/WL235 AND RBL24/WL268. SUSPECT A SHARP OBJECT WAS USED TO REMOVE SEALANT.  FOUND DURING INSPECTION IAW AD/B747/159. SEE ATTACHMENT FOR INVESTIGATION DETAILS. (CASA NR 510001639)
